How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip, Board Certified Physician
Category: Endocrinology
Satisfied Customers: 32702
Experience:  Board certified in general practice with years of experience treating diabetics with multiple other medical conditions
18722459
Type Your Endocrinology Question Here...
tazechip is online now

I take low dose Levothyroxine for Hashimotos disease (Hypothyroidism)

Resolved Question:

I take low dose Levothyroxine for Hashimotos disease (Hypothyroidism) with TSH of 6.62 and free T4 of 10, but doctor wants dose increased. I suffer severe heart 'thumping' (as well as severe sleeplessness and depression) when the dose is increased.....is this dangerous for my heart?
Submitted: 3 years ago.
Category: Endocrinology
Expert:  tazechip replied 3 years ago.
Hi. Your TSH really should be kept near to the 1.0 mark and I would suggest this be done with Armour Thyroid rather than the Levothyroxine to prevent your heart problems. Increasing the dose of the Levo isn't really dangerous to your heart but the Armour Thyroid will treat your hypothyroidism without giving you the heart or the sleeplessness problem
tazechip and other Endocrinology Specialists are ready to help you